# SDR DALA2021012800545

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 75,668 hours, 9,885 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

ON GROUND AFTER APU START AND ON DESCENT THROUGH FL180 DIRTY SOCKS ODOR FROM PACKS IN COCKPIT NO ODOR DETECTED IN CABIN.  CORRECTIVE ACTION: T/S PER A330 TSM TASK 21-00-00-810-801-A.  FOUND EXCESS DE-ICING FLUID AROUND APU INLET AREA.  ISOLATED SMELL W/ APU ON AND LT PACK RUNNING.  T/S PER A330 TSM TASK 49-00-00-810-831-A.  CLEANED EXCESS FLUID AROUND APU EXTERNAL AREA.  C/W DECONTAMINATION OF ECS, PER A330 AMM 21-00.  R & R FCV LT + RT, PER A330 AMM 21-51. ALL CHECKS OK.
